# SDR SWAA2017072415235

- Difficulty date: July 16, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 68,442 hours, 41,612 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WHEEL WELL FORWARD BULKHEAD CRACKED AT BS 663, LBL 32.  REPAIRED THE BULKHEAD IAW SRM.
